The Michigan Mathematical Journal

Distortion in certain conformal mappings of an annulus.

P. L. Duren

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 431-441.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998979

Digital Object Identifier
doi:10.1307/mmj/1028998979

Mathematical Reviews number (MathSciNet)
MR0156957

Zentralblatt MATH identifier
0116.05801

Subjects
Primary: 30.40

Citation

Duren, P. L. Distortion in certain conformal mappings of an annulus. Michigan Math. J. 10 (1963), no. 4, 431--441. doi:10.1307/mmj/1028998979. https://projecteuclid.org/euclid.mmj/1028998979


Export citation

Corrections

  • See corrections: P. L. Duren. Corrections to ``Distortion in certain conformal mappings of an annulus''. Michigan Math J. 11 (1964), no. 1, 95.